Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Had first epidural steroid injection

Has anyone gotten injection and have pain in a whole new area.more or less like a pull mussel not original back pain with the L4&5
advertisement

Comments

  • scionxsscionx Posts: 27
    edited 03/15/2014 - 3:51 AM
    Monday of this week I had an ESI and my pain prior to was at least manageable but now I had to be removed from work. At 72 hours I was in so much pain and weakness that i called the nurse line of my neurosurgeon to see what could be done.

    My condition consists of 3 Herniations , L5S1, L4L5, T12L1 and schmorls nodes and degenerative discs throughout.

    I DO NOtT want another spinal injection at this point. The nurse told me it could take up to 2 weeks before the irritation to go away and the steroid to actually work….I think it is snake oil doctoring but what do I know. They probably could have given me a placebo and work just as well.
  • I've had 2 injections. Both times there was more pain for a day. I put on ice and took pain meds. It got better.
    rhoda kaiser
  • advertisement
  • are increased pain and inflammation for a few days to a week......however, once the steroids kick in, things should calm down again........http://www.spine-health.com/treatment/injections/epidural-steroid-injection-pain-relief-success-rates

    http://www.spine-health.com/treatment/injections/epidural-steroid-injections-risks-and-side-effects
Sign In or Register to comment.